A Direct Product Theorem for Two-Party Bounded-Round Public-Coin Communication Complexity

Jain, Rahul and Pereszlényi, Attila and Yao, Penghui (2015) A Direct Product Theorem for Two-Party Bounded-Round Public-Coin Communication Complexity. Algorithmica, 76 (3). pp. 720-748. ISSN 0178-4617 10.1007/s00453-015-0100-0

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Attila Pereszlényi
Date Deposited: 15 Feb 2019 08:36
Last Modified: 16 Feb 2019 18:13
URI: http://eprints.sztaki.hu/id/eprint/9638

Update Item Update Item